# SDR ASAA2016071917426

- Difficulty date: July 19, 2016
- Submitted: July 21, 2016
- Operation: Air carrier
- Aircraft: N448AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36356
- Aircraft time: 1,180 hours, 384 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IN LNAV/VNAV MODE, AUTOPILOT ENGAGED, FAILED TO CAPTURE WAYPOINT ALTITUDE AND AIRSPEED ON ARRIVAL.  ON APPROACH, APPROACH MODE WOULD NOT ARM.  AUTOPILOT A USED FOR ALL.  ACFT GROUNDED.  AFTER ARRIVAL FOUND NR 2 NAV HAD VOR FREQ PREVENTING APPROACH MODE.  NO FAULTS LOGGED IN FMC OR DFCS BITE.  ACCOMPLISHED LAND VERIFY, IAW AMM 22-11-00, TEST PASS.
